# SDR 9609239977

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S AND FIRST OFFICER'S AIRSPEED INDICATED A DIFFERENCE OF APPROXIMATELY 40 KNOTS DURING CLIMBOUT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CAPTAIN'S AND FIRST OFFICER'S AIRSPEED INDICATORS.  ALSO, REPLACED FIRST OFFICER'S ALTIMETER, OPERATIONAL CHECK NORMAL.
